Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Norms and essential norms of linear combinations of endomorphisms


Authors: Pamela Gorkin and Raymond Mortini
Journal: Trans. Amer. Math. Soc. 358 (2006), 553-571
MSC (2000): Primary 47B38; Secondary 47B33, 46J10
Published electronically: December 28, 2004
MathSciNet review: 2177030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute norms and essential norms of linear combinations of endomorphisms on uniform algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B38, 47B33, 46J10

Retrieve articles in all journals with MSC (2000): 47B38, 47B33, 46J10


Additional Information

Pamela Gorkin
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania 17837
Email: pgorkin@bucknell.edu

Raymond Mortini
Affiliation: Département de Mathématiques, Université de Metz, Ile du Saulcy, F-57045 Metz, France
Email: mortini@poncelet.univ-metz.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03633-5
PII: S 0002-9947(04)03633-5
Received by editor(s): May 14, 2003
Received by editor(s) in revised form: January 25, 2004
Published electronically: December 28, 2004
Additional Notes: The first author wishes to thank the Université de Metz and Universität Bern for its support during the time this paper was conceived and written. Both authors are grateful to the Mathematisches Forschungsinstitut in Oberwolfach for allowing them to participate in the RIP program.
Article copyright: © Copyright 2004 American Mathematical Society